MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; SLING,MESH,FULL BODY,COMMODE,LARGE

MEDLINE INDUSTRIES INC.; SLING,MESH,FULL BODY,COMMODE,LARGE
Catalog Number MDSMR115
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Laceration(s) (1946)
Date of Event 10/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that while transferring the patient from her bed to a chair, a strap on the mesh sling broke.The patient experienced a fall onto the floor.Following the fall incident, the patient was taken to the emergency department (ed) for evaluation.The patient was diagnosed with an unspecified clavicle fracture and she required sixteen (16) staples for a laceration that she experienced to her head.No diagnostic exams or results were reported to the manufacturer.No additional medical treatment or impact to the patient's plan of care was reported to the manufacturer.No lot/serial number was able to be provided to the manufacturer as the reporting facility indicated that the tag on the mesh sling was no longer legible.No sample was returned to the manufacturer for evaluation.A root cause for the reported incident was unable to be determined.Due to the reported clavicle fracture, head laceration, and need for medical intervention, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a mesh sling strap broke and the patient experienced a fall.

Common Device Name
SLING,MESH,FULL BODY,COMMODE,LARGE
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key9306801
Report Number1417592-2019-00186
Device Sequence Number19365881
Product Code FSA
UDI-Device Identifier10884389128763
UDI-Public10884389128763
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDSMR115
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2019
Initial Report FDA Received Date11/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age83 YR
Patient Weight93